# SDR CA150507001

- Difficulty date: April 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

(CAN ON DEPARTURE THE RT ENGINE OIL PRESSURE DROPPED TO ZERO & LOW OIL PRESS ANNUNCIATOR ILLUMINATED.  THIS WAS FOLLOWED BY SMOKE IN THE CABIN SO THE CREW DONNED O2 MASKS & DROPPED THE PAXS MASKS.  AN EMER WAS DECLARED & THE CREW MADE AN IMMEDIATE RETURN TO THE FIELD.  ONCE CLEAR OF THE RUNWAY THE AIRPORT FIRE CREW CLEARED THE ACFT TO TAXI TO THE RAMP.  WHEN THE ACFT REACHED THE RAMP THE RT ENG BEGAN TO EMIT SMOKE & THE FIRE DEPARTMENT DOUSED THE ENG WITH WATER.  DURING TROUBLESHOOTING OIL CONTAMINATION WAS FOUND IN THE NOSE CONE, LP SHAFT, BLEED VLV CAVITY, FAN BLADE AREA, & ENG CORE.  ALSO, OIL RESIDUE WAS NOTED IN THE INLET, BYPASS & EXHAUST AREA.
